# SDR DALA13068585642

- Difficulty date: December 6, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, BS 980, LBL 45, SEAT TRACK HAS A DEEP GOUGE ON UPPER CENTER SURFACE.  SEAT TRACK CROWN FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, PG 101, FIG 101.  REPLACED SECTION OF SEAT TRACK CROWN IAW SRM 53-00-52, REPAIR 4, FIG 201, STA 976-989, LBL45.
